Quadratic maps and stable homotopy groups of spheres

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)586-595
Number of pages10
JournalIllinois Journal of Mathematics
Volume11
Issue number4
StatePublished - 1967

Fingerprint

Quadratic Map
Stable Homotopy
Homotopy Groups

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{3b64e93ad0db4c269f551cdde174e906,
title = "Quadratic maps and stable homotopy groups of spheres",
author = "Baum, {Paul Frank}",
year = "1967",
language = "English (US)",
volume = "11",
pages = "586--595",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

Quadratic maps and stable homotopy groups of spheres. / Baum, Paul Frank.

In: Illinois Journal of Mathematics, Vol. 11, No. 4, 1967, p. 586-595.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Quadratic maps and stable homotopy groups of spheres

AU - Baum, Paul Frank

PY - 1967

Y1 - 1967

UR - http://www.scopus.com/inward/record.url?scp=84972506283&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972506283&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972506283

VL - 11

SP - 586

EP - 595

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -